<HTML> <HEAD> <TITLE> Takeshi Momi </TITLE> </HEAD> <BODY> <CENTER> <H1>Takeshi Momi </H1> </CENTER> <P>&nbsp;</P> Department of Economics,<BR> Doshisha University<BR> Kamigyo-ku, Kyoto<BR> 602-8580 Japan<BR> Phone: 81-75-251-3647<BR> E-mail: <A HREF="mailto:tmomi@mail.doshisha.ac.jp"> tmomi@mail.doshisha.ac.jp</A> <P>&nbsp;</P> <B> CURRICULUM VITAE</B> <UL> <LI>1995: BA, Department of Economics, University of Tokyo</LI> <LI>1997: MA, Graduate School of Economics, University of Tokyo</LI> <LI>2001: PhD, Graduate School of Economics, University of Tokyo</LI> <LI>2000-2003: Research fellow of JSPS</LI> <LI>2003-2006: Lecturer, Doshisha University</LI> <LI>2006-: Associate professor, Doshisha University</LI> </UL> <P>&nbsp;</P> <B>PAPERS</B> <UL> <LI>"Efficient and strategy-proof allocation mechanisms in economies with many goods", <I>Theoretical Economics</I>, forthcoming </LI> <LI>''Note on alternately-dictatorial allocation mechanism in exchange economies'', 2014</LI> </UL> <UL> <LI> "Non-existence of equilibrium in an incomplete stock market economy", <I>Journal of Mathematical Economics</I>, vol.35, pp.41-70, 2001. </LI> <LI> "Excess demand functions with incomplete markets---a global result", <I>Journal of Economic Theory</I>, vol.111, pp.240-250, 2003. </LI> <LI> "Indeterminacy of rational expectations equilibria in sequential financial markets", (with Paola Donati), <I>Journal of Mathematical Economics</I>, vol.39, pp.743-762, 2003. </LI> <LI> "The index theorem for a GEI economy when the degree of incompleteness is even", <I>Journal of Mathematical Economics</I>, vol.39, pp.273-297, 2003. </LI> <LI> "Note on the non-existence of sunspot equilibrium", <I>Economic Theory</I>, vol.36, pp.503-513, 2008. </LI> <LI> "Excess demand functions when new assets are introduced", <I>Journal of Economic Theory</I>, vol.144, pp.1832-1843, 2009 </LI> <LI> "Excess demand functions around critical prices in an incomplete market economy", <I>Journal of Mathematical Economics</I>, vol.46, pp.293-302, 2010 </LI> <LI> "Failure of the index theorem in an incomplete market economy", <I>Journal of Mathematical Economics</I>, vol.48, pp437-444, 2012 </LI> <LI> "Note on social choice allocation in exchange economies with Cobb-Douglas preferences", <I>Social Choice and Welfare</I>, vol.40, pp.787-792, 20130 </LI> <LI> "Note on social choice allocation in exchange economies with many agents", <I>Journal of Economic Theory </I>, vol.148, pp.1237-1254, 2013 </LI> </UL> <P>&nbsp;</P> <B>OTHER PAPERS</B> <UL> <LI>"Indeterminacy of rational expectations equilibria", 2000. </LI> <LI> "<A HREF="http://econpapers.hhs.se/paper/zuriewwpx/096.htm"> Excess demand functions with incomplete markets---a global result</A>", 2002 I.E.W., University of Zurich. <LI> "Note on index and homotopy in incomplete markets", RIMS, Kyoto University <LI> "Note on non-existence of sunspot equilibrium: Mas-Colell's conjecture", 2005. </LI> <LI> "Note on non-existence of sunspot equilibrium: two consumer case", 2005. </LI> <LI> "Note on social choice allocation in exchange economies with Cobb-Douglas preferences", DEWP, Doshisha University, 20110 </LI> <LI> "Note on social choice allocation in exchange economies with many agents", DEWP, Doshisha University, 2011 </LI> </UL> <P>&nbsp;</P> <P>&nbsp;</P> <P>&nbsp;</P> </BODY> </HTML>